# SDR 2003FA0001050

- Difficulty date: September 16, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N425SJ
- Make and model: Cirrus SR20
- Aircraft serial: 1342
- Engine: Cont IO360ES
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G243
- Part serial: G02090795
- Condition: Defective
- Location: Master
- Part time: 53 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS BATTERY BURNED A HOLE THROUGH THE FIREWALL.  NOT SURE OF CAUSE, BELIEVE THE BATTERY WAS DEFECTIVE.
